Probiotic and nausea

clutterbunny
on 4/9/13 5:20 am - CA
with

Hi,  just started taking a probiotic last week, can't remember the brand.  I've been having trouble keeping solid foods with alot of fat (bacon, other fried stuff) down since Friday.  I get really nauseous and sometimes end up throwing up.

 

Is this normal at the beginning of taking a probiotic or something I need to discuss with Dr. K at my appointment tomorrow?

 

P.S.  I can keep liquids, i.e., protein shakes, down with no problem.

    
TaliTali
on 4/9/13 9:09 am - Sammamish, WA

I'm not certain it's your probiotic. I'd discontinue the use of it and see if things improve. If not, then it's def. not it. 

HW ~ SW ~ CW
310 - 291 - 150

P. Poster
on 4/9/13 9:19 am

Its normal for probiotic to cause some Gi issue, but thats usually on the other end- with bloating, gas and loose stools until the bacteria regulates.  That only lasts a few days.  Vomiting is NOT a normal side effect.  I would discontinue the probiotic and see what happens though- it could always be a filler or something that isnt agreeing with you.

A. C
on 4/9/13 12:18 pm

I would speak with Dr K about it.  He needs to know everything you are going through!

clutterbunny
on 4/10/13 2:18 am - CA
with

Well.  My bloodwork seems ok, but the hernia has GOT TO GO, soon.  That's where the nausea is coming from.  NOT happy.

    
Most Active
Frustration about information
Shessy · 4 replies · 41 views
Recent Topics
Frustration about information
Shessy · 4 replies · 41 views
Is surgery right for me??
Johnsonmomma99 · 11 replies · 203 views
Considering DS after VGS
acaciaj · 9 replies · 254 views
Probiotic
meq815 · 2 replies · 151 views
×